# SDR A6WA200740199

- Difficulty date: April 15, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 84 INTERCOSTAL CRACKED APPROX .1 INCH LONG AT LBL 36 FLOOR SUPPORT BEAM.  (M)  MAINTENANCE CUT AWAY DAMAGED FLANGE AND INSTALLED REPAIR FLANGE IAW REO 601R-53-41-059, REV A AND BSC SR 601R-53-0030A.  (K)
